Browse Prizes and Awards

We have pre-sorted the archive to show prize and award recipients for the current year. To begin browsing other years, please press "clear." You can then sort the archive by prize or award name, recipient name, or year (or by combining those fields). 


  
Prize: E. H. Moore Research Article Prize
 
E. H. Moore Research Article Prize 2019 Ciprian Manolescu

The 2019 E.H. Moore Research Article Prize was awarded to Ciprian Manolescu, University of California, Los Angeles, for the paper "Pin(2)-equivariant Seiberg-Witten Floer homology and the triangulation conjecture," published in the Journal of the American Mathematical Society (Vol. 29, No. 1, Jan. 2016, pp. 147-176).

Prize announcement as seen in Notices of the AMS and in the news release.


E. H. Moore Research Article Prize 2016 Caucher Birkar; Paolo Cascini; Professor Christopher Derek Hacon; Professor James McKernan

Fifth award: Caucher Birkar, Paolo Cascini, Christopher D. Hacon, and James McKernan received the 2016 AMS E. H. Moore Research Article Prize. They were honored for their article "Existence of minimal models for varieties of log general type," Journal of the AMS (2010).

Prize announcement as seen in Notices of the AMS and in the news release.


E. H. Moore Research Article Prize 2013 Michael Larsen; Richard Pink

Fourth award: To Michael Larsen and Richard Pink for their article "Finite subgroups of algebraic groups" (J. Amer. Math. Soc. 24 (2011), no. 4, 1105-1158).

Prize announcement as seen in Notices of the AMS.


E. H. Moore Research Article Prize 2010 Sorin Popa

Third award: to Sorin Popa for his article, On the superrigidity of malleable actions with spectral gap J. Amer. Math. Soc. 21 (2008), no. 4, 981-1000.

Prize announcement as seen in Notices of the AMS.


E. H. Moore Research Article Prize 2007 Ivan Shestakov; Ualbai Umirbaev

Second award: to Ivan Shestakov and Ualbai Umirbaev for their two ground-breaking papers, both published in the Journal of the American Mathematical Society: The tame and the wild automorphisms of polynomial rings in three variables, 17 (2004), no. 1, 197--227; The tame and the wild automorphisms of polynomial rings in three variables and Poisson brackets and two-generated subalgebras of rings of polynomials, 17 (2004), no. 1, 181--196.Poisson brackets and two-generated subalgebras of rings of polynomials

Prize announcement as seen in Notices of the AMS.


E. H. Moore Research Article Prize 2004 Mark Haiman

First award: to Mark Haiman for Hilbert schemes, polygraphs, and the Macdonald positivity conjecture, Journal of the AMS 14 (2001), 941-1006.

Prize announcement as seen in Notices of the AMS.